Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Have extreme dizziness, stomach pain and low BP. Have headache and burning sensation in eyes. Suggest?

User rating for this question
Very Good
Answered by
Practicing since : 1966
Answered : 4498 Questions
Hi, may I answer your health queries right now ? Please type your query here...
Hello Doctor, my name is XXXXXXX i am 39 years old. I am experiencing extreme dizziness for the last one week' along with pains in stomach and lower ribs on left side of my back. my B.P. is around 105/65. i dont feel like getting up and am irritated by noise. There is constant throbbing headache and burning sensation in eyes. my weight is 83 kg height 5-3. kindly help me. regards.
Posted Sun, 4 Aug 2013 in General Health
Answered by Dr. Anantharamakrishnan 4 hours later
Hi friend,
Welcome to Health Care Magic

     Dizziness is vague term - unsteadiness. If there is definite sense of rotation, it is vertigo. The body's balancing mechanism is in the inner ear. An ENT (Ear Nose Throat) specialist is the one to see - especially in the presence of tinnitus. They have special tests to confirm or exclude the contribution of the ear - which probably is the case with you.
     It may be from postural hypo-tension (Check BP standing and lying) / It can be from anaemia (Check haemoglobin? / Could be an arrhythmia (Have an ECG)...
     If there are no clues, you have to be followed up by a neurologist – especially because of associated headache. MRI may be needed. MRA (MRI angiography) shows blood vessels and is generally done at the same sitting.
     In the mean time, medicines like betahistine or flunarazine alone or in combination may help. Discuss with your doctor

Take care
Wishing speedy recovery
God bless
Good luck
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor